IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Takehiro Tsuritani (KDDI Research)
Vice Chair Haruki Ogoshi (Furukawa Electric), Hideaki Furukawa (NICT), Kohei Shiomoto (Tokyo City Univ.)
Secretary Masahiro Nakagawa (NTT), Motoharu Matsuura (Univ. of Electr-Comm.)
Assistant Keijiro Suzuki (AIST), Takahiro Kodama (Kagawa Univ)

Conference Date Mon, Mar 2, 2020 09:25 - 18:20
Tue, Mar 3, 2020 09:00 - 14:20
Topics  
Conference Place  
Announcement This workshop has been cancelled. However, the technical report will be issued.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on PN.

Mon, Mar 2 AM 
09:25 - 11:30
(1) 09:25-09:30  
(2) 09:30-11:30  
  11:30-12:45 Break ( 75 min. )
Mon, Mar 2 PM 
12:45 - 13:35
(3) 12:45-13:10 An Experimental Evaluation of Mode and Wavelength Switching using Weakly-coupled 10-Mode Division Multiplexed Network PN2019-53 Seiya Sumita, Daiki Soma, Shohei Beppu, Takehiro Tsuritani (KDDI Research Inc.)
(4) 13:10-13:35 A study of inter-remote memory direct link with pluggable wavelength tunable optical modules and error-correcting code memories PN2019-54 Toshiya Matsuda, Masahiro Nakagawa, Kana Masumoto, Kazuyuki Matsumura (NTT)
  13:35-13:55 Break ( 20 min. )
Mon, Mar 2 PM 
13:55 - 14:45
(5) 13:55-14:45 [Invited Talk]
Improvement of real-time line monitoring system for realization of OPEN PHONONICS NETWORK PN2019-55
Yuhei Matsumoto, Kazunori Shinya, Baku Yatabe, Takefumi Oguma (NEC)
  14:45-14:55 Break ( 10 min. )
Mon, Mar 2 PM 
14:55 - 15:45
(6) 14:55-15:45 [Invited Talk]
Activities for open and disaggregated optical transmission system PN2019-56
Seiki Kuwabara (NTT)
  15:45-15:55 Break ( 10 min. )
Mon, Mar 2 PM 
15:55 - 16:45
(7) 15:55-16:45 [Invited Talk]
High Speed Optical Module for Ethernet PN2019-57
Nobuo Ohata, Mizuki Shirao, Yosuke Kawamoto, Tadashi Murao, Masashi Binkai, Yudai Imai, Hayato Sano, Hiromitsu Itamoto, Kiyotomo Hasegawa (Mitsubishi Electric)
  16:45-17:05 Break ( 20 min. )
Mon, Mar 2 PM 
17:05 - 18:20
(8) 17:05-17:30 All-optical wavelength converter with superimposed lower-frequency control signal for optical metro-access convergence network PN2019-58 Hiroki Takano, Daisuke Hisano, Ken Mishina, Akihiro Maruta (Osaka Univ.)
(9) 17:30-17:55 Optical-Cross-Connect Architecture for SDM-Based Optical Networks PN2019-59 Takuma Kuno, Yojiro Mori, Hiroshi Hasegawa (Nagoya Univ.)
(10) 17:55-18:20 R&D Trends in Optical Network Control and Management Technologies PN2019-60 Noboru Yoshikane, Takehiro Tsuritani (KDDI Research)
Tue, Mar 3 AM 
09:00 - 10:15
(11) 09:00-09:25 Research of Scheduling Method Considering Traffic-Characteristics for Data Center Wide Area Network(DC-WAN) PN2019-61 Takashi Arakawa, Kohei Shiomoto (TCU), Takashi Kurimoto (NII)
(12) 09:25-09:50 Packet Distribution for Improving Fault Tolerance in Multipath Routing PN2019-62 Taichi Okumura, Masahiro Matsuno, Kyosuke Sugiura, Masaki Murakami, Uematsu Yoshihiko, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
(13) 09:50-10:15 DDoS defense method by logically isolating attackers PN2019-63 Yutaka Nasu, Naoto Sumita, Masaki Murakami, Satoru Okamoto, Naoaki Yamanaka (Keio Univ.)
  10:15-10:35 Break ( 20 min. )
Tue, Mar 3 PM 
10:35 - 11:50
(14) 10:35-11:00 Study on Next-Generation Synchronization Technology using High-Accuracy Frequency PN2019-64 Kaoru Arai, Hiroki Sakuma, Ryuta Sugiyama, Kazuyuki Matsumura (NTT)
(15) 11:00-11:25 qubit state represented by pendulum oscillations PN2019-65 Masataka Ohta (titech)
(16) 11:25-11:50 Photonic digital-to-analog and analog-to-digital conversion based on frequency chirp in SOAs PN2019-66 Takuya Okada, Wang Rui, Masaki Sagara, Motoharu Matsuura (UEC)
  11:50-13:00 Break ( 70 min. )
Tue, Mar 3 PM 
13:00 - 14:20
(17) 13:00-13:25 A Multi-Path Routing Method with Traffic Grooming according to Path Length in Elastic Optical Network PN2019-67 Motoi Kato, Ken-ichi (Kogakuin Univ.)
(18) 13:25-13:50 Spectrum Allocation Method Using Path Switching in Space Division Multiplexing Elastic Optical Network PN2019-68 Kenki Seki, Ken-ichi Baba (Kogakuin Univ.)
(19) 13:50-14:15 A Study on Prioritized Spectrum Assignment Method in Spatial Division Multiplexed Elastic Optical Networks PN2019-69 Yusuke Hirota (NICT)
(20) 14:15-14:20  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Masahiro Nakagawa (NTT)
TEL: +81-422-59-3951
E: whhco
Motoharu Matsuura (UEC)
TEL: +81-42-443-5766
E: muc 


Last modified: 2020-01-27 12:01:07


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to PN Schedule Page]   /  
 
 Go Top  Go Back   Prev PN Conf / Next PN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan